# SDR WX0A2020080773549

- Difficulty date: August 7, 2020
- Submitted: August 7, 2020
- Operation: Air carrier
- Aircraft: N215NV
- Make and model: Airbus A320-214
- Aircraft serial: 1292
- Aircraft time: 47,611 hours, 30,534 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Warning Horn
- Condition: False Activation
- Location: Evacuation
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EMERGENCY EVACUATION HORN SOUNDED.  MUST USE HORN SHUT OFF.  RESET EVACUATION HORN IAW TSM 24-00-00-810-077-A. HORN SILENCED.
